# SDR RAIA00610058

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,748 hours, 5,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disengaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 7967 - ORD - AFT CABIN EMERGENCY EXIT LOCATOR INOP.  MAINTENANCE RE-SEATED THE CONNECTOR TO THE SUBJECT LIGHT ASSEMBLY.
